# SDR DXTA200702486

- Difficulty date: September 19, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 1,112 hours, 862 cycles
- Engine: Pwc PW545B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(RT LO OIL PRESS) LIGHT CAME ON DURING T/O, WHICH WAS ABORTED.   09-28-07    REMOVED AND REPLACED NR 2 ENGINE WITH SERVICEABLE UNIT USING NEW SEALS. ALL ACCESSORIES AND WIRE HARNESS SWAPPED TO INSTALLED ENGINE WORK PERFORMED PER CESSNA 560XL M/M 71-00-03 AND PRATT& WHITNEY 545B M/M 71-00-00. OPS AND LEAK CHECKS GOOD.
